WoRMS name details

Mangelia quadrilineata (C. B. Adams, 1850)

816448  (urn:lsid:marinespecies.org:taxname:816448)

 unaccepted
Species
marine
(of Pleurotoma quadrilineata C. B. Adams, 1850) Adams, C. B. 1850. Description of supposed new species of marine shells which inhabit Jamaica. <i>Contributions to Conchology</i>, 4: 56-68, 109-123., available online at http://biodiversitylibrary.org/page/13796470 [details]   
MolluscaBase (2019). MolluscaBase. Mangelia quadrilineata (C. B. Adams, 1850). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=816448 on 2019-12-13
Date
action
by
2014-08-29 08:06:19Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Pleurotoma quadrilineata C. B. Adams, 1850) Adams, C. B. 1850. Description of supposed new species of marine shells which inhabit Jamaica. <i>Contributions to Conchology</i>, 4: 56-68, 109-123., available online at http://biodiversitylibrary.org/page/13796470 [details]   

basis of record Tucker J.K. (2004). Catalog of Recent and fossil turrids (Mollusca: Gastropoda). <em>Zootaxa.</em> 682: 1-1295., available online at http://www.mapress.com/zootaxa/2004f/z00682f.pdf [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality